Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Saeki's improvement of the Vitali-Hahn-Saks-Nikodým theorem holds precisely for Banach spaces having cotype


Author: Paul Abraham
Journal: Proc. Amer. Math. Soc. 116 (1992), 171-173
MSC: Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1992-1095219-9
MathSciNet review: 1095219
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Banach space $ X$ has nontrivial cotype if and only if given any $ \sigma $-field $ \Sigma $ and any sequence $ {\mu _n}:\Sigma \to X$ of strongly additive vector measures such that for some $ \gamma \geq 1,\lim {\sup _{n \to \infty }}\left\Vert {{\mu _n}\left( E \right)... ...nf _{n \to \infty }}\left\Vert {{\mu _n}\left( E \right)} \right\Vert < \infty $ for each $ E \in \Sigma $ then $ \left\{ {{\mu _n}:n \in \mathbb{N}} \right\}$ is uniformly strongly additive.


References [Enhancements On Off] (What's this?)

  • [DU] J. Diestel and J. J. Uhl, Vector measures, Amer. Math. Soc. Surveys, vol. 15, Amer. Math. Soc, Providence, RI, 1977. MR 0453964 (56:12216)
  • [MP] B. Maurey and G. Pisier, Séries de Variable Aléatoires vectorielles indépendants et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976), 45-90. MR 0443015 (56:1388)
  • [S] S. Saeki, The Vitali-Hahn-Saks Theorem and measuroids, Proc. Amer. Math. Soc. 114 (1992), 775-782. MR 1088446 (92f:28009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1095219-9
Keywords: Vitali-Hahn-Saks-Nikodym Theorem, Vitali-Hahn-Saks Theorem, Banach spaces having cotype
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society